Reviews and Comments on Propecia Side Effects and Usage, page 32
If you’ve used Propecia, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Propecia shedding
Hi There. I started taking propecia in around February of 2006 to treat my slightly receding hairline which was barely even noticeable. About 4 weeks into treatment… my hair started shedding severely and out of fright I discontinued use. I went and saw a derm or who was of the opinion that the hair will probably grow back… almost 5 months has elapsed and in this time my hair has continued to shed. I don’t know what to do… do you think I should get back on propecia and ride out the 2-6 weeks shed you spoke of earlier or do you think getting back on propecia could induce a similar experience as last time for me? Thanks,
AskDocWeb: If it were us and there were no other side effects, we would go back on the Propecia and wait out the shedding phase, that is, if it happens again. It may or may not happen again.
Subj: Propecia price
Please send price information.
AskDocWeb: Sorry David, we can’t do that for 2 reasons; 1. We don’t have time to send out individual replies to email. 2. We recommend buying prescription medication from your local pharmacy, not from an online source.
Subj: Propecia works
Well…I’m using propecia for 4 months aprox. I’m really glad it exists! I’m sorry I didn’t used it earlier because maybe I could be with more hair right now…but an irresponsible doctor told me it would decrease my libido and I rejected it..(she was an ignorant because 3 years after another doctor told me that it was a short percentage and only at the beginning of the treatment) — Now I take Propecia and I’m the same sex machine I was!
My hair simply stopped falling after some days, some of the 5 or 6 hairs that gets out in my daily bath are really stronger! I’m not sure but I think there was a regrowth on my crown too. A detail: I’m 27 years old and I’m not in an advanced stage, just a little lack of hair. Sorry about my English and my expressions but that’s it. Now I’m gonna try procerin and advecia…all together if I can afford it because if I have to import some it’s gonna be expensive. good luck for you all. Propecia I recommend.
One thing I forgot to tell: the first month I bought at a Pharmaco Shop and it worked…but the second month I bought at another and my hair started to fall again. Third month I bought at the first pharmaco. It means there IS places that sells placebo things or they don’t do it the right way.
Subj: Question about Propecia
I have been using propecia for about 5 years, but suddenly developed symptoms such as breast tenderness and a very small amount of lactation. Is this side effect temporary and are there any alternative medications I can take?
AskDocWeb: You need to talk to your doctor immediately about this. He will probably have you discontinue using Propecia. We have had reports from men who are still suffering from these side effects a year and a half later. The closest alternative is Minoxidil over the counter, but that’s a topical and messy.
Subj: Propecia trade off
I’m 39 years old, been using propecia for 5 years. Hair on sides and back has become thick and full but hasn’t done much for my hairline at front. I have been lifting weights for 1.5 years now and have gained 10 pounds of muscle so no problem there but my sex drive has diminished to almost zero, ejaculate is only a few droplets if any. My hair and body look good but I can’t do much in the bedroom. Some trade off huh?
Subj: Hair loss at 27
I am a female and have desperately tried everything to stop hair loss that has begun at age 27, precipitated by emotional trauma, but yet to stop. My skin doctor prescribed me propecia as long as I remained on the birth control pill (and I am aware of the side effects in male children, so I was planning on stopping it way in advance of family planning). I have been on it for over a year, saw benefits but then stopped seeing any benefits and have had two months of increased hair loss. I’m going to stop the propecia because I’m getting facial hair (peach fuzz). My question is A. In your opinion, if I stop now, did I do anything permanent that I might not be able to undo because of the year on propecia (ie. this facial hair, birth defects, etc). B. Will this peach fuzz go away? C. What can I do as a woman to stop my hair loss? Please advise. I really need your help and I hope I did not screw up my body!
AskDocWeb: A. You did not do any permanent damage. B. The peach fuzz is likely to disappear within a few months. C. Check the list of drugs that cause hair loss on page 5 of the hair loss forum to see if you are taking anything counterproductive. Are you using a shampoo for hair loss? There is also a new product, Advecia, that is suppose to work for both men and women. This is something we are researching so if you decide to try it be sure to share your results.
Subj: Propecia sexual side effects
I took propecia for 6 months and stopped 3 months ago due to sexual side effects. I still haven’t got my sexual function back. How does the FDA allow this drug to be sold?
Subj: Missed 3 days
I missed 3 days of treatment, I would like to know what happened?
AskDocWeb: Not much of anything. You would have to be off Propecia for a few weeks before major hair loss would start.
I have am taking Propecia for a second time, the first time worked great but wanted something natural, but it didn’t work for me near as well. One side effect or coincidence is that I get dandruff on the med. Is this known anywhere to be a side effect?
AskDocWeb: No, it’s not a listed side effects but flaking of the scalp seems to be common.
Subj: Sperm concentration
Hiya, I recently carried out a Baby Start Male fertility kit as I was curious about if I am fertile or not. It was negative. Is there a chance that propecia could be making me infertile? I have been on propecia for 3 months. At month two my semen went fluidy and now it is awfully fluidy and see through almost. It used to be thick and creamy. Also, it has gone to about 1/3 in volume than what it was before (this is a common side effect). My main worry is, could propecia actually be messing with my sperm concentration?
AskDocWeb: According to information supplied to the Physician’s Desk Reference by the manufacturer, Merck, no. They give no indication that Propecia would affect your sperm count. According to the feedback, more than a few people have doubts about this drug.
Subj: Mood swings, loss of anger control
Valerie – if you read this – I have seen the exact same symptoms in my husband who has been taking Propecia for about a year. Men – do NOT take this drug! We love you, bald or not. The side effects aren’t worth the hair you might keep.
Subj: Propecia side effects
I was losing hair around my crown and took Propecia for 4 months, noticed real hair re-growth, this stuff really does work. However the side effects do outweigh the benefits and I’ve now moved to using Procerin, an all natural product with natural DHT blockers. Hoping this has similar effects, we’ll see. I would advise strongly against using Propecia, side-effects were just lowered sex-drive, smaller penis generally. I didn’t have severe side-effects like some, however I wouldn’t advise using it to anyone, this is not a natural product and clinics selling this stuff really don’t care about your well being, just your money as you’ll see from the heavy price tag. No long-term tests have been carried out, so god knows what this does to your body after 10 years usage, not to mention the worry about having children with sexual organ deformities. (they actually tell you to stop taking it a week before trying for a baby which can’t be right) I realize those of you just looking up Propecia for the first time will likely try to ignore these types messages in order to get your hair back, but guys its just your hair and health has to come first.
Subj: Stopping Propecia
I’ve been taking propecia for about 13 months now and I have realized some sexual dysfunctions. I didn’t realize this until I became sexual active again. I’m not able to hold my firmness, my sperm volume seem to decrease, and I don’t have the sexual drive like I use too. I also went to the doctor and found out my libido has decrease by doing a simple blood test. I’m going to stop taking propecia and hope these side effects go away. I rather be bald and not worry about sexual dysfunction. By going over these comments it seems like there are more than 2% of the people taking this pill are reporting sexual problems after taking propecia.
AskDocWeb: While it is true that many of the people here are reporting problems with Propecia, you have to remember that most people find this website because of their concern about side effects. The men who never have a problem with side effects also have little reason to look for such comments.
Subj: Genetic baldness
Since genetic baldness is in my family should I start taking it immediately when I notice signs?
AskDocWeb: Depending on your age, you have to be at least 18. It is generally agreed that when you notice a problem developing, the sooner you start treatment the better the results. Read more feedback.
Report – 28 – 29 – 30 – 31 – Page 32 – 33 – 34 – 35 – 36 – Last page 93
We hope you find this page useful. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.